Hello, I was taking carbamazapine/tegretol since 1992, I just tapered off over a year, I am now off, I cant seem to sleep at all and I feel agitated and depressed, will this ease off? If so how long till I feel better? I would appreciate some imput, thanks.
Your system probably needs a good 2-3 months to gradually get back to normal. I always point folks to nutritional angles, look into the effects of sugar (all forms) artificial sweeteners, gluten, mild mid-day exercise (walking) and proper hydration; all of which will help you in general and help your body heal.
- Tegretol Information for Consumers
- Tegretol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tegretol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Feb 2010 • 1 answer
Posted 30 Nov 2011 • 1 answer
Did tegretol xr help with sleep.i have rsd and the jerking started so doc put me on this with/nuron?
Posted 24 Feb 2012 • 2 answers
Posted 3 Apr 2012 • 1 answer
Posted 25 Apr 2013 • 2 answers